Thank you for your input, Firefox.
Lino, you do not necessarily have to use Infadolan, the reason I asked was because a cream applied after dermarolling, which greatly enhances its absorption, could also cause skin reactions.
Your skin reaction could have even been caused by the application of vit. C, if the skin was still a bit "raw" from dermarolling.
I have found an email from a customer who had a very similar reaction. There is nothing personal in this email so I hope the customers doesn't mind I publish it: "Hi Sarah I just used dermaroller again for the 2nd time and followed the same procedure as the 1st time per your instructions on your website I did nothing different from the first time I rolled . The 1st time I had no issues whatsoever the whole thing went smooth, this morning after rolling last night I woke up with a rash of sorts on certain areas on my face it looks like very small bumps the size of pores and I'm wondering what's happening because this didn't occur the last time?"
This was my reply: "Fortunately, it doesn't sound like an infection. It might be a Retinoid (vit. A) rash even though it is more likely to appear after the application of the acidic form of vit. A such as Retinoic acid than with the non-acidic form that is in Infadolan. It doesn't sound like an allergic reaction since it didn't happened the first time at all. I have received a couple of emails similar complaints as yours but the red bumps simply appeared (on the chin and a part of the forehead) after rolling with a 1.5 mm roller, without any use of Infadolan or other retinoids and they quickly subsided. Do not use any vit. A cream for the time being and let me know how it goes."
Concerning your question about the signs of infection:
An infection starts two or more days after the injury. The skin becomes red, painful, swollen and warm. Sometimes a fluid runs from it and pus develops. It can be accompanied by fever, itching and the enlargement of the lymphatic glands.
An infection should not be confused with inflammation, which is a short lasting reaction that appears immediately after dermarolling and usually lasts an hour or two.
More on inflammation: http://forums.owndoc.com/dermarolling-microneedling/How-long-does-the-inflammation-stage-lasts-after-rolling-with-long-needles
Inflammation is an immune system reaction to an injury. It is an initial stage of healing process.
Infection is bacterial or other contamination of the wound.
Also, do not confuse an infection with lasting redness from dermarolling or needling. Redness can last really long in some individuals, especially after needling.